Medical Questions > Womens Health > Menstruation Forum

Long period after starting OrthoEvera

I'm kinda scared: I just started birth control (OrthoEvera) as recommended by my doctor: start it on the first Sunday of April. She didn't specify if I should start it before I had my period or wait until it came, so I began it. The Thursday before I was supposed to change to the third patch, I started my period. I had to change to my third patch early because the second was peeling away, and it is recommended to remove if it is peeled back too much. I've had my period since that Thursday, and I took my third patch off yesterday. Is this normal, or am I gonna die?
Did you find this post helpful?
|

replied April 25th, 2010
Especially eHealthy
LOL SillyLittleOne, You will not die from birth control hormones.

Just continue with the patch as if nothing happened. Your body will adjust to the hormones. Never adjust when you put on the patch to what your body is doing.

Irregular bleeding is one of the common and normal side effects in the first few cycles.

Take care!
|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...